# SDR AWXA0000540

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546572
- Condition: Bent
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BENT STIFFENER IN APU COMPARTMENT FWD UPPER BULKHEAD.  REMOVED AND REPLACED WITH FABRICATED STIFFENER IAW 737 SRM 51-30-2 AND 51-10-2.
